MAUDE Adverse Event Report: DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE

DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; ARTHROSCOPE
Catalog Number 284649
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary
=
> the product was not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.Visual inspection of the returned photo found no observations pertaining to the nature of the reported event or any other anomaly.The overall complaint was not confirmed as the observed condition of the reuse patient set fms 24pk would have not contributed to the complained device issue.¿ based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that when using the reuse patient set fms, inflow tubing fms vue, and the fms vue ii pump-shaver box fluid management system devices, and system purging starts, an fc 04 error message started to appear, which refers that the pump had an excess of pressure, so the irrigation was paused.It was reported that the system was disconnected, and the tubes were re-installed, but the fc 04 error that the pump showed did not change.It was not reported if the event occurred during a surgical procedure.There were no reported adverse consequences to the patient.The exact date of the event was not reported, however, it was reported that the event occurred in 2025.No additional information could be provided.This is report 3 of 3 for (b)(4).

Brand Name
REUSE PATIENT SET FMS 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22289667
Report Number1221934-2025-02260
Device Sequence Number8319649
Product Code HRX
UDI-Device Identifier10886705023233
UDI-Public(01)10886705023233(10)3013051(17)261129
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284649
Device Lot Number3013051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown